# SDR AALA20140422001

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 66,919 hours, 34,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES PULLED OUT OF CONNECTORS FOR FWD CATWALK EMERGENCY LIGHT.  TERMINATED WIRES FOR FWD CATWALK EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
